Alert archive / North Dakota / Wind Chill Advisories in 2010
Wind Chill Advisory 21, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 1, 2010, 3:10 PM MST for 32 counties in North Dakota. It took effect at Jan 1, 2010, 8:00 PM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2010, 3:10 PM MST (22:10 UTC)
- In effect from
- Jan 1, 2010, 8:00 PM MST
- Expired
- Jan 2, 2010, 11:00 AM MST
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687 WWUS43 KBIS 012210 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 410 PM CST FRI JAN 1 2010 ...DANGEROUS WIND CHILLS THIS EVENING THROUGH SATURDAY MORNING FOR ALL OF THE WEST AND CENTRAL EXCEPT THE FAR SOUTHWEST... .BITTERLY COLD TEMPERATURES COMBINED WITH WINDS OF 10 TO 15 MPH WILL CREATE DANGEROUS WIND CHILLS AS LOW AS 40 BELOW AFTER 9 PM CST TONIGHT. THE COLDEST WIND CHILLS WILL BE FOUND IN THE JAMES RIVER VALLEY AFTER MIDNIGHT TONIGHT...WITH WIND CHILLS OF 25 TO 30 BELOW ACROSS THE WEST. THE DANGEROUS WIND CHILLS WILL CONTINUE THROUGH NOON SATURDAY. A WIND CHILL ADVISORY HAS BEEN ISSUED FROM 9 PM CST THROUGH NOON SATURDAY FOR ALL OF WEST AND CENTRAL NORTH DAKOTA EXCEPT THE FAR SOUTHWEST. NDZ001>005-009>013-017>023-025-033>037-041-042-044>048-050-051- 020615- /O.NEW.KBIS.WC.Y.0021.100102T0300Z-100102T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN... BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 410 PM CST FRI JAN 1 2010 /310 PM MST FRI JAN 1 2010/ ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SATURDAY. * WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED AFTER 9 PM CST SATURDAY EVENIGN THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WAA
3 follow-up statements
304 WWUS43 KBIS 020052 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 652 PM CST FRI JAN 1 2010 ...DANGEROUS WIND CHILLS THIS EVENING THROUGH SATURDAY MORNING FOR ALL OF THE WEST AND CENTRAL EXCEPT THE FAR SOUTHWEST... .BITTERLY COLD TEMPERATURES COMBINED WITH WINDS OF 10 TO 15 MPH WILL CREATE DANGEROUS WIND CHILLS AS LOW AS 40 BELOW AFTER 9 PM CST TONIGHT. THE COLDEST WIND CHILLS WILL BE FOUND IN THE JAMES RIVER VALLEY AFTER MIDNIGHT TONIGHT...WITH WIND CHILLS OF 25 TO 30 BELOW ACROSS THE WEST. THE DANGEROUS WIND CHILLS WILL CONTINUE THROUGH NOON SATURDAY. A WIND CHILL ADVISORY HAS BEEN ISSUED FROM 9 PM CST THROUGH NOON SATURDAY FOR ALL OF WEST AND CENTRAL NORTH DAKOTA. IN ADDITION TO DANGEROUS WIND CHILLS...GUSTY SOUTHEAST WINDS WILL CREATE AREAS OF DRIFTING SNOW WITH LOCAL AREAS OF REDUCED VISIBILITIES...ESPECIALLY OVER THE SOUTHWESTERN PORTION OF THE STATE. NDZ031-032-040-043-021100- /O.EXA.KBIS.WC.Y.0021.100102T0300Z-100102T1800Z/ GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN 552 PM MST FRI JAN 1 2010 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST SATURDAY. * WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED AFTER 9 PM CST SATURDAY EVENING THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. IN ADDITION TO DANGEROUS WIND CHILLS...GUSTY SOUTHEAST WINDS WILL CREATE AREAS OF DRIFTING SNOW WITH LOCAL AREAS OF REDUCED VISIBILITIES. && $$ NDZ001>005-009>013-017>023-025-033>037-041-042-044>048-050-051- 021100- /O.CON.KBIS.WC.Y.0021.100102T0300Z-100102T1800Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT- ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN... BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN...HETTINGER... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 652 PM CST FRI JAN 1 2010 /552 PM MST FRI JAN 1 2010/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SATURDAY. * WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED AFTER 9 PM CST SATURDAY EVENING THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
532 WWUS43 KBIS 021006 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 406 AM CST SAT JAN 2 2010 ...A WIND CHILL ADVISORY CONTINUES FOR PORTIONS OF NORTH DAKOTA THROUGH SATURDAY MORNING... .DANGEROUS WIND CHILLS FROM 25 BELOW TO 40 BELOW ZERO WILL CONTINUE ACROSS MUCH OF NORTH DAKOTA THROUGH SATURDAY MORNING. THE WIND CHILL ADVISORY ACROSS FAR WESTERN NORTH DAKOTA HAS BEEN CANCELLED DUE TO RISING TEMPERATURES. CONDITIONS WILL CONTINUE TO IMPROVE THROUGHOUT THIS MORNING WEST TO EAST. NDZ001-009-017-031-032-040-043-021115- /O.CAN.KBIS.WC.Y.0021.000000T0000Z-100102T1800Z/ DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... BEACH...MEDORA...MARMARTH...BOWMAN 406 AM CST SAT JAN 2 2010 /306 AM MST SAT JAN 2 2010/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND CHILL ADVISORY. RISING SURFACE TEMPERATURES ACROSS FAR WESTERN NORTH DAKOTA HAS ALLOWED THE WIND CHILL ADVISORY HERE TO BE CANCELLED. $$ NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 021800- /O.CON.KBIS.WC.Y.0021.000000T0000Z-100102T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON... MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN... HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY... OAKES 406 AM CST SAT JAN 2 2010 /306 AM MST SAT JAN 2 2010/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NH
519 WWUS43 KBIS 021806 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1206 PM CST SAT JAN 2 2010 ...BITTERLY COLD WIND CHILLS ARE LESSENING... .THE WIND CHILL ADVISORY THAT HAD BEEN IN EFFECT FOR MOST OF WEST AND CENTRAL NORTH DAKOTA HAS NOW EXPIRED. HOWEVER...WIND CHILLS WILL CONTINUE TO RANGE FROM 10 TO 25 BELOW ACROSS WEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON. CONTINUE TO KEEP EXPOSED SKIN COVERED FOR MAXIMUM PROTECTION FROM FROSTBITE. NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051- 021915- /O.EXP.KBIS.WC.Y.0021.000000T0000Z-100102T1800Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON- BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...KILLDEER...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON... MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN... HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY... OAKES 1206 PM CST SAT JAN 2 2010 /1106 AM MST SAT JAN 2 2010/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. THE WIND CHILL ADVISORY HAS EXPIRED. WIND CHILL WILL CONTINUE TO RANGE FROM ZERO TO 20 BELOW ACROSS WEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON. CONTINUE TO KEEP EXPOSED SKIN COVERED FOR MAXIMUM PROTECTION FROM FROSTBITE. $$ WA
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 2:51 PM MST, 19 minutes earlier.
Area forecast discussion, Jan 1, 2:51 PM MST, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 351 PM CST FRI JAN 1 2010 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT... MAIN CONCERN TONIGHT IS WITH THE WIND CHILL TEMPERATURES WHICH WILL FALL INTO THE ADVISORY CRITERIA AFTER DARK. I WILL ISSUE A WIND CHILL ADVISORY FROM 03Z (9 PM CST) THROUGH 18Z (NOON) ON SATURDAY. FOLLOWING THIS...MODELS AGREE IN BRINGING THE ARCTIC HIGH PRESSURE SOUTHEAST TO MINNESOTA AS W TROUGH OF LOW PRESSURE MOVES FROM ALBERTA INTO THE DAKOTAS BY MONDAY MORNING. WITH THE HIGH EAST AND THE LOW WEST THERE IS SIGNIFICANT SURFACE PRESSURE GRADIENT. H850 WINDS ARE AROUND 25 TO 30 KTS ON SATURDAY. WITH ARCTIC INVERSION STILL STRONG I THINK THE SURFACE WINDS WILL BE IN THE 15 TO 20 MPH RANGE. SOME HIGHER GUSTS POSSIBLE BUT NOT ENOUGH FOR SIGNIFICANT BLOWING SNOW. LATEST MODELS ALSO DELAY ACCUMULATING SNOWS UNTIL AFTER SUNRISE SATURDAY. AT THIS TIME 1 TO 2 INCHES SNOWFALL APPEARS REASONABLE 12Z SAT THROUGH 12Z SUNDAY MORNING ACROSS SOUTHWEST SOUTH CENTRAL ND. WILL KEEP SOME RESIDUAL SNOW IN FORECAST FOR SUNDAY WITHOUT ACCUMULATIONS. .LONG TERM...TUESDAY THROUGH FRIDAY... A SHORT WAVE MOVING DOWN THE EAST SIDE OF THE RIDGE OVER THE ROCKIES WILL BRING A CHANCE OF LIGHT SNOW TO THE AREA TUESDAY AND WEDNESDAY. THE RIDGE WILL SLIDE EAST TO EAST SIDE OF THE ROCKIES BY FRIDAY. SEE LITTLE CHANCE OF PRECIP THURSDAY OR FRIDAY. ARCTIC AIR WILL REMAIN OVER THE FORECAST AREA THROUGH THURSDAY....AND SHOULD NOT BEGIN TO SEE ANY WARMING UNTIL THE ARCTIC AIR SHIFTS EAST ON FRIDAY. && .AVIATION...CLEAR SKIES ACROSS THE STATE THIS AFTERNOON WILL CONTINUE INTO THE EVENING. HIGH CLOUDS WILL BEGIN MOVING INTO THE WEST THIS EVENING IN ADVANCE OF AN APPROACHING SHORT WAVE. WILL SEE LOWERING OF THE CLOUDS AND POTENTIAL FOR REDUCED VISIBILITY IN LIGHT SNOW BEGINNING IN THE WEST AFTER MIDNIGHT AND SPREADING INTO CENTRAL ND SATURDAY MORNING. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 9 PM CST /8 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ SATURDAY FOR NDZ001>005-009>013-017>023-025- 033>037-041-042-044>048-050-051. && WAA/TSW
Hazardous weather outlook, Jan 1, 4:10 AM MST, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 510 AM CST FRI JAN 1 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021115- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 510 AM CST FRI JAN 1 2010 /410 AM MST FRI JAN 1 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILL TEMPERATURES RANGING FROM 25 TO NEAR 40 BELOW ZERO WILL CONTINUE THIS MORNING. DANGEROUS WIND CHILLS RANGING FROM 25 TO NEAR 50 BELOW ZERO WILL THEN REDEVELOP THIS EVENING AND OVERNIGHT INTO SATURDAY MORNING ACROSS MUCH OF THE LOCAL REGION. A SERIES OF UPPER LEVEL DISTURBANCES MOVING INTO THE NORTHERN HIGH PLAINS ALONG WITH DEVELOPING SURFACE LOW PRESSURE WILL BRING INCREASING CHANCES FOR LIGHT ACCUMULATING SNOWFALL TO WESTERN NORTH DAKOTA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR LIGHT ACCUMULATING SNOWFALL WILL SPREAD WEST TO EAST SATURDAY MORNING INTO SATURDAY NIGHT. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO RANGE FROM ONE TO THREE INCHES BY SUNDAY OVER WEST AND CENTRAL PORTIONS OF THE STATE. FURTHERMORE...BREEZY SOUTHEASTERLY WINDS WILL SPREAD INTO CENTRAL PORTIONS OF THE STATE BY SATURDAY AFTERNOON...AND MAY RESULT IN AREAS OF BLOWING SNOW. STAY TUNED FOR UPDATES. ANOTHER POTENT UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE NORTHERN PLAINS TUESDAY INTO WEDNESDAY...AND WILL BRING ANOTHER CHANCE FOR ACCUMULATING SNOWFALL TO WEST AND CENTRAL NORTH DAKOTA ALONG WITH A REINFORCED SHOT OF COLD ARCTIC AIR AND BRISK NORTHERLY WINDS. STAY TUNED FOR UPDATES ON THIS AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
Nearby
Wind Chill Advisories in North Dakota, 2010Every wind chill advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.